# SDR CALA2018012800368

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 106,577 hours, 16,613 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: LK352
- Part serial: 2289
- Condition: Reads High
- Location: Cockpit
- Part time: 68,233 hours, 16,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL360 STANDBY ALTIMETER WAS 500 FEET HIGH AT 36500 FEET. FOUND VIBRATOR INOP. REPLACED STBY ALT INDICATOR. OPS CHECKS GOOD. REF AMM 34-13-06.
